• question-icon

    What causes a red patch over the gum behind the tooth?

default
Posted on Fri, 27 May 2016 in Dental Health
Question: I've recently got this red patch it's on the top back tooth behind it on the gum it's quite sore I suffer from health anxiety so I can't rest until I get an answer on it or what to do next can you help thank you
doctor
Answered by Dr. Honey Arora 1 hour later
Brief Answer:
Inflamed mucosa, nothing to worry..

Detailed Answer:
Hi..
Welcome to HEALTHCARE MAGIC..

I have gone through your query and can understand your concerns..

As per the description of symptoms and the image attached, the red area that is visible over the gum behind your tooth seems to be inflamed gum mucosa that is forming an ulcer..
It is nothing serious and will resolve soon..
I would like to know a few details before I guide you towards treatment..

1.Has your wisdom tooth erupted?
2.Did you bite anything hard?

If possible please send a picture by clicking it from a little far for better evaluation..

Hope this information helps..

Thanks and regards..
Dr.Honey Nandwani Arora..

Above answer was peer-reviewed by : Dr. Deepak
doctor
Answered by
Dr.
Dr. Honey Arora

Dentist

Practicing since :2011

Answered : 13925 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Anxiety

doctor1 MD

Hi, I have Cortisol of 5.7 (normal range 6.2-13). ACTH is normal. I have been suffering for nearly two years of diziness, extreme fatigue, low bp,...

doctor1 MD

I AM SUFFERING FROM SCHIZOPREHNIA.OCASSIONALLY, I SUFFER FROM RESTLESSNESS AND NOT ANXIETY. THERE IS A DIFFERENCE BETWEEN RESTLESSNESS AND ANXIETY....

doctor1 MD

I am a 42 year old female with many symptoms, dark patch on my leg, back of the neck area, joint pain, extreme exhaustion, sleep problems, no sex...

doctor1 MD

I m not able to concentrate and is having fatigue for more than 10 years. This was noticed when I was 18 year old. During this time I developed...

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?

Get personalised answers from verified doctor in minutes across 80+ specialties

174 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Honey Arora
  • Q - Suggest treatment for radiating pain in jaw

  • Q - Suggest treatment for raised bumps on tongue

  • Q - What causes cramps and weakness post intake of Clindamycin and Oxycodone?

  • Q - Is Tylenol advisable for pain while on Ramipril and Atorvastatin?

  • Q - What causes gum sensitivity along with puffiness and sensitivity inside...

  • Q - What causes a painless patch inside the left cheek?

  • Q - What causes bleeding gums while brushing?

  • Q - What causes lower front teeth pain and bleeding gums while on Storvas?

  • Q - What causes severe tooth pain post a root canal?

  • Q - Suggest remedies for dental abscess

backtotop2